Couldn't find what you looking for?

TRY OUR SEARCH!

Since taking Hydrochlorot for hypertension, my skin still burns from reaction to the sun which actually stung when in the sun even for a short time. Now since I stopped taking it, I'm experiencing swollen ankles which refuse to go down. My lower legs and ankles feel tight and uncomfortable due to this. What can I do for this? ?

Loading...

There are many prescription drugs that would make one more prone to UV radiation damage. These are rosacea antibiotics, contraceptive pills, diabetes drugs, hypertension drugs as well as some pain relievers.

Hydrochlorothiazide ie hydrochlorot belongs to this group and while it may not make all people sun sensitive, there are certain people who may experience this side effect.

Hydrochlorot is also used for reducing edema (fluid retention and swelling) and you shouldn’t have just stopped taking it. You should have talked to your doc who would prescribe another hypertension drug and until then used sun protection like clots and glasses.

You need to see a doctor to decide what to do next and to get another treatment.
Reply

Loading...